On some local cohomology modules

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


We give an explicit description of a certain high order local cohomology module with support in an ideal in terms of some combinatorial information about the minimal primes of the ideal. As a consequence, we give a combinatorial necessary and sufficient condition for an upper bound on the cohomological dimension of the ring with support in the ideal.

Original languageEnglish (US)
Pages (from-to)621-643
Number of pages23
JournalAdvances in Mathematics
Issue number2
StatePublished - Aug 20 2007


  • Cohomological dimension
  • Local cohomology


Dive into the research topics of 'On some local cohomology modules'. Together they form a unique fingerprint.

Cite this